Bipolar Disorder Community
Weight Gain from taking Lithium
About This Community:

Bipolar Disorder is also known as "Manic Depressive Disorder". This forum is for questions and support for people with, or for loved ones of people with Bipolar Disorder. The forum covers topics ranging from Aggressive Behavior, Affect on friends and Family, Alcohol and Drug Abuse, Appetite Changes, Chronic Pain, Denial, Depression, Difficulty Concentrating, Euphoria, Guilt, Manic Depression, Medications, Mood Swings, Poor Judgment, and Sleep Disorders

Font Size:
A
A
A
Background:
Blank
Blank
Blank
Blank Blank

Weight Gain from taking Lithium

Since I have been taking Lithium I have gained weight. I eat very healthy, do not drink alcohol and exercise everyday, but still cannot shift the excess weight? Maybe my calorie intake needs to be less?
Regards
Frustrated ....
Avatar_n_tn
It's a common side effect of the medication. Just keep eating healthy and exercising
Blank
Post a Comment
To
Blank
Weight Tracker
Weight Tracker
Start Tracking Now
Bipolar Disorder Community Resources
RSS Expert Activity
242532_tn?1269553979
Blank
How to Silence Your Inner Critic an...
Apr 16 by Roger Gould, M.D.Blank
242532_tn?1269553979
Blank
Emotional Eaters: How to Silence Yo...
Mar 26 by Roger Gould, M.D.Blank
1344197_tn?1392822771
Blank
Vaginal vs. Laparoscopic Hysterecto...
Feb 19 by J. Kyle Mathews, MD, DVMBlank
Top Mood Disorders Answerers
6726276_tn?1388332222
Blank
CRSeaside
Huntington Beach, CA
585414_tn?1288944902
Blank
ILADVOCATE
NY
1551327_tn?1389046959
Blank
Bubulous
Tompkinsville, KY
574118_tn?1305138884
Blank
adel_ezz
cairo, Egypt
Avatar_f_tn
Blank
remar
st. louis, MO
Avatar_f_tn
Blank
Anonymouse88